# SDR VNAA202508030012

- Difficulty date: June 2, 2025
- Submitted: August 3, 2025
- Operation: Air carrier
- Aircraft: N637NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15401
- Aircraft time: 10,824 hours, 11,493 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Fitting
- Part number: CDSP20197C700
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTINGS OF ACCESS 407 (1 EA) AT GALLEY 4.   FITTING OF ACCESS 407 (1 EA) AT GALLEY 4 WAS REPLACED PER CMM 25-32-99.
